Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
timy

Minocycline... lingering head ache?

Recommended Posts

I don't know if I'd call it a head ache, but it feels like I'm on the verge of one for most of the day. Also seem to feel pretty drained energy wise... anyone have the same problem?

Link to post
Share on other sites

I had that same problem for the very short time i was on minocycline. All i wanted to do was sleep cause i had so little energy and had a constant head ache. When i complained about it to my doctor he told me it was a very common side effect.

Link to post
Share on other sites

When I first started minocycline it wasn't a big deal, but here the last couple of weeks it's been like hell trying to wake up in the morning. And like I said my head had been feeling like it "wants" to hurt, not really full blown, but its like that almost all the time. I started out on mino taking two pills a day, now I'm down to one a day, and here just the last couple of days I've been doing 1 every other day.

Link to post
Share on other sites
Guest ~Wolfy~

It could well be a drug thing.

I quite often feel a bit spacey for a couple of weeks or so when I go onto it, if I haven't been on it for a while, but it usually fades.

If it gets bad try coming off the drug, it should go away fairly quickly, a few days maybe.

Link to post
Share on other sites

YEA i have the same problem like not everyday but quite often i have a minor headache that is lingering formt he minocycline and i feel really tired im glad there are poeple with the same problem

Link to post
Share on other sites

Well I just swalled my third pill and whew yeah it gets me spacey lol.. this morning in class i was quite surprised by the effect, but so far no headache or anything.. actually kind of a nice feeling during boring classes haha

Link to post
Share on other sites

yup this happened to me, I am still on the same regimen (100 mg twice daily)..the headaches were constnat, i felt tired and had no energy for the first 2 months of prescription, but they went away around the third month now im on month 4 or 5 and i dont have any problems

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×